Buckling of thin-walled cylindrical shells under axial compression
Article first published online: 7 APR 2009
Copyright © 2009 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 79, Issue 11, pages 1332–1353, 10 September 2009
How to Cite
Ullah, H. (2009), Buckling of thin-walled cylindrical shells under axial compression. Int. J. Numer. Meth. Engng., 79: 1332–1353. doi: 10.1002/nme.2612
- Issue published online: 20 AUG 2009
- Article first published online: 7 APR 2009
- Manuscript Accepted: 24 FEB 2009
- Manuscript Revised: 15 JAN 2009
- Manuscript Received: 2 SEP 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!